# SDR DALA13025053136

- Difficulty date: May 23, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 30,411 hours, 15,871 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 132EG HAS MULTIPLE DENTS, DEEP SCRATCHES & DELAMINATED.   FABRICATED NEW FLOOR PANEL IAW SRM 53-02-00, FIG 209 AND DWG 3D25-40632.
